# SDR 9JLA2013011806605

- Difficulty date: November 7, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N462ST
- Make and model: Amd FALCON2000
- Aircraft serial: 134
- Aircraft time: 4,691 hours, 2,381 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 30514022
- Part serial: 990218010718
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING THE NR 1 ENGINE START, THE NR 1 ENGINE WOULD NOT LIGHT OFF. TROUBLESHOOTING IDENTIFIED THE IGNITION EXCITER AS BEING DEFECTIVE.  THE DEFECTIVE EXCITER, WAS REMOVED AND A NEW EXCITER WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
